# SDR CAL960510

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10242
- Make and model: Boeing 7372C0
- Aircraft serial: 20071
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 520
- Part time: 70,390 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - FRAME STA 520 CORRODED BETWEEN STR 28L AND STR 28R ON UPPER LEG.  CUT OUT DAMAGED AREA 12 INCHES LONG BY 3 INCHES DEEP.  FABRICATED L-ANGLE REPAIR AND FILLER PER B737, SRM 51-40-3 AND SRM 51-40-4.  INSTALLED REPAIR IAW B737, SRM 51-40-3 AND SRM 51-40-4.  (X)
